# SDR TRAX20080993

- Difficulty date: August 10, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 13,033 hours, 10,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT STOW.  REPOSITIONED GALLEY SERVICE DOOR HANDLE.  OPS CHECK GOOD IAW CRJ200 AMM 52-41-00.  (S)
